The 6th Joint Conference Ramathibodi-Osaka University (Online)

Day 1 29 November 2021

Duration	Time (GMT + 7) (JST)	Topics	Titles	Speakers		Streaming		
5 min	9:00 - 9:05 11:00 - 11:05	Opening remarks		Rama	Prof. Piyamitr Sritara	pre-recorded		
					Dean, Faculty of Medicine Ramathibodi Hospital, Mahidol University			
25 min	9:05 - 9:30 11:05 - 11:30	Keynote speech	The Olympic & Paralympic games during COVID-19 pandemic	OU	Prof. Ken Nakata	live		
23 111111					Director, Centor for Global Health, Osaka University Hospital			
	9:30 - 9:50 11:30 - 11:50	COVID-19 update	New medicine	Rama	Prof.Dr.Kiat Ruxrungtham	live		
					Chulalongkorn University			
	9:50 - 10:10 11:50 - 12:10		From the discovery through drug development of Boesenbergia rotunda (Fingerroot) against Covid-19	Rama	Dr. Suparerk Borwornpinyo			
00 min					Faculty of Sciences, MU			
80 min	10:10 - 10:30 12:10 - 12:30		COVID-19 Situation Update in Japan	OU	Prof. Satoshi Kutsuna	pre-recorded		
					Infection Control Team, Osaka University Hospital			
	10:30 - 10:50 12:30 - 12:50		Vision-based Close-Contact Detection for Sports	OU	Prof. Akira Uchiyama			
					Information Science and Technology, Osaka University			
20 min	10:50 - 11:10 12:50 - 13:10		Drug Regulatory Authority's action under COVID-19	OU	Mr. Daisuke Koga	pre-recorded		
20 111111			pandemic		Pharmaceuticals and Medical Devices Agency (PMDA)			
	11:10 - 12:10 13:10 - 14:10		LUNCH					
	12:10 - 12:30	— Rare disease	Child metabolic diseases	Rama	Prof.Duangrurdee Wattanasirichaigoon or assigned speaker	pre-recorded		
	14:10 - 14:30							
40 min	12:30 - 12:50 14:30 - 14:50		Triglyceride deposit cardiomyovasculopathy – Diagnosis and possible treatment of this novel rare disease entity-	OU	Prof. Ken-ichi Hirano	live		
					Laboratory for Cardiovascular disease - Novel, Non-invasive, Nutritional			
	12:50 - 13:10	New diagnostic tool for COVID-19 using AI		Rama	Dr. Boonsam Roongpuvapaht, MD	pre-recorded		
60 min	14:50 - 15:10							
	13:10 - 13:30 15:10 - 15:30		SARS-CoV-2 Diagnostic Method Using Al-nanopores	OU	Prof. Masateru Taniguchi	live		
					Dept. of Bio-Nanotechnology, SANKEN, Osaka University			
	13:30 - 13:50 15:30 - 15:50		Development of SARS-catch Column for Severe COVID-19 Patients	OU	Prof. Yoshitaka Isaka	pre-recorded		
					Dept. of Internal Medicine, Nephrology, Osaka University			

Day 2 30 November 2021

Day 2		30 November 20	JZ 1					
Duration	Time (GMT + 7) (JST)	Topics	Titles	Speakers		Streaming		
25 min	8:45 - 9:10 10:45 - 11:10	Keynote speech		Rama	Asst.Prof.Sirintorn Chansirikarnjanaม M.D.			
	9:10 - 9:30 11:10 - 11:30	Aging society	Roles and Responsibilities of ASEAN Centre for Active Ageing and Innovation (ACAI)	Rama	Dr. Sakan Bunnag ASEAN Centre for Active Ageing and Innovation: ACAI	live		
60 min	9:30 - 9:50 11:30 - 11:50		Primary prevention of Dementia	Rama	Prof.Prasert Boongird	pre-recorded		
	9:50 - 10:10 11:50 - 12:10		Early detection of dementia using Al-based eyetracking technology.	OU	Prof. Shuko Takeda Dept. of Clinical Gene Therapy, Osaka University	live		
40 min	10:10 - 10:30 12:10 - 12:30	- AMR		Rama	Assist. Prof. Kamthorn Malatham	pre-recorded		
40 min	10:30 - 10:50 12:30 - 12:50		Comprehensive analysis on incidence, predictors, and outcomes of antimicrobial resistance among hospitalized patients in a university hospital, Japan	OU	Nisa Tania Tabassum Graduate Student, Global and Innovative Medicine, Osaka University	live		
40 min	10:50 - 11:10 12:50 - 13:10	Reports from Orthopedics research	Joint Clinical styudy for customized guide for upper extreamity malunion	Rama	Dr. Chitawee Jiamton Lerdsin Hospital	pre-recorded		
40 111111	11:10 - 11:30 13:10 - 13:30		Reports from Orthopedics Clinical Research on Custom- Made Guide for Corrective Osteotomy of the Upper Extremity: Collaboration between Thailand and Japan.	OU	Associate Prof. Tsuyoshi Murase Orthopaedic Surgery, Osaka University	live		
	11:30 - 12:30 13:30 - 14:30			LUNCH				
	12:30 - 12:50 14:30 - 14:50	AUN-HPN	AUN-HPN: Leadership for Health, Well - Being, and Sustainability	Rama	Assoc. Prof. Phudit Tejativaddhana, M.D.	live		
60 min	12:50 - 13:10 14:50 - 15:10			Rama	AUN (NUS - Singapore)			
	13:10 - 13:30 15:10 - 15:30		Preparing and supporting teachers for Comprehensive Sexuality Education in the region; A Report from the Osaka University UNESCO Chair in Global Health and Education	OU	Prof. Anne Beverley Yamamoto Graduate School of Human Sciences, UNESCO Chair in OU	pre-recorded		
25 min	13:30 - 13:55 15:30 - 15:55	Keynote speech	DYNAMEID Program: International academic and research collaborations	Rama	Prof. Roger Frutos (France)	live		
5 min	13:55 - 14:00 15:55 - 16:00	Closing remarks		OU	Prof. Ken Nakata Director, Centor for Global Health, Osaka University Hospital	live		
	14:00 - 14:30 16:00 - 16:30	Networking selected research collaboration networking: breakout into 3 rooms	Room 1 New diagnostic tool for COVID-19 using Al					
30 min	14:00 - 14:30 16:00 - 16:30		Room 2					
	14:00 - 14:30 16:00 - 16:30		Room 3					